Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 35–36 | Cite as

Anticoagulants

Suprachoroidal haemorrhage: 6 case reports
Case report
  • 61 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, six patients aged 76−80 years [4 men and 2 women] were described, who developed suprachoroidal haemorrhage following treatment with acenocoumarol, aspirin [Aspirin Protect], clopidogrel, low molecular weight heparin or warfarin [routes, dosages and durations of treatments to reactions onsets not stated; not all indications stated].

The first case: The 76-year-old woman referred to a clinic in February 2016 for left sided deterioration of vision and pulsating pain for three days. Slit-lamp and an ultrasound confirmed high choroidal detachment on the left eye and vitreous body bleeding, with the absence of the front corridor.The intraocular pressure was found to be elevated at 52mm Hg. In the eye anamnesis, she was found to have wet age-related macular degeneration...

Reference

  1. Ecsedy M, et al. Blinding spontaneous suprachoroidal haemorrhage in anticoagulant taking wet-AMD patients. Orvosi Hetilap 159: 985-990, No. 24, Jun 2018. Available from: URL: http://doi.org/10.1556/650.2018.30966 [Hungarian: summarised from a translation] - HungaryCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations